On periodic groups with Abelian centralizers of involutions

Описание

Тип публикации: статья из журнала

Год издания: 2002

Идентификатор DOI: 10.1070/SM2002v193n02ABEH000631

Аннотация: A complete periodic analogue is obtained of a well-known theorem of Suzuki on the structure of a finite group in which the centralizer of every involution is Abelian.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 193, Is. 1-2

Номера страниц: 303-310

ISSN журнала: 10645616

Место издания: LETCHWORTH

Издатель: LONDON MATHEMATICAL SOCIETY RUSSIAN ACAD SCIENCES

Авторы

Вхождение в базы данных